# SDR FDEA200903231010

- Difficulty date: March 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, OTBD HOLE AT LOWER MOUNT OF LT WING OUTBD FLAP OTBD HINGE.  REPAIRED AS PER EA 1-5750-127793. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100, REVISION 107.
